# SDR AALA202305266733

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 86,023 hours, 11,124 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED:  ON CLIMBOUT FROM SEA, EICAS BLEED LOSS WING LEFT AND PACK LEFT MESSAGES. EMERGENCY DECLARED; FLIGHT RETURNED TO SEA LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
